# SDR UPS97824619

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 879-902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER WING BOX FINGER DOUBLER BETWEEN F/S 879 TO 902 HAS NUMEROUS POPPED RIVETS AND CORROSION UNDER DOUBLER.  REPAIRED IAW DHC SK-803-433.
